# SDR MZZA98292

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 2 INCH LONG CRACK WAS FOUND ON RT WING T/E INBOARD MID FLAP LOWER CLOSURE ANGLE AT WBL 204.  THE CLOSURE ANGLE CRACK AREA (2 INCH LONG) WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-4.  (M)
